# SDR DL73S040433

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 3-085220-03, CORROSION DAMAGE WAS NOTED WHICH EXCEEDED THE ALLOWABLE LIMITS OF THE SUBJECT EO ON THE NR 6 AND NR 12 LUGS LOCATED AT BS 1088.   CORROSION REMOVED AND DAMAGE REWORKED IAW ERA 089944-14.
